# SDR DHL2006750517

- Difficulty date: March 17, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- Aircraft time: 37,992 hours, 20,927 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 680 S27r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DENTED AT BS 680 AT STR 24R.  CUT OUT DAMAGED AREA SIZE 1 X 3/4 ON FRAME STA 680 AT STR 24R IAW B727 SRM 51-10-1.  FABBED REPAIR ANGLE FROM 7075 .063 SIZE 8 3/4 X 3 1/2 PO 9002827 IAW B727 SRM 51-40-3 FIG 1 AND SRM 53-10-2 FIG 3.  HEATED TO 7075 T6 .063 TREATED AND PRIMED PART AND AREA IAW B727 SRM 51-10-2.  INSTALLED REPAIR PARTS IAW B727 SRM 51-40-3 FIG 1.
